# SDR SWIA201743022

- Difficulty date: January 19, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 31,422 hours, 29,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT VERTICAL ANGLE AT PAX DOOR SILL BS 310 - 349 HAS EVIDENCE OF CORROSION AROUND NUT PLATE LOCATIONS FOR THE FOLDING STEP ATTACHMENT.   INSTALLED A NEW PAX DOOR SILL VERTICAL ANGLE FROM FS310-FS349. PERFORMED OPS CHECKS, OPS CHECKS GOOD. PERFORMED BOND CHECK, BOND CHECK GOOD IAW SRM.
